# SDR DL73S030476

- Difficulty date: May 19, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 56,142 hours, 41,973 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568515
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING INSPECTIONS OF THE AFT PRESSURE BULKHEAD IAW AD 99-08-23, 2 CRACKS WERE FOUND EMANATING FROM FASTENER HOLES IN THE BULKHEAD AT THE ATTACH AREA.  THE CRACKED AREA OF WEB WAS CUTOUT AND REPAIRED WITH AN ALUMINUM DOUBLER IAW SRM AND ER/A 385086-14AD.
